I. Adeboye, -orbifolds, Pacific Journal of Mathematics, vol.34, issue.1, pp.1-19, 2008.
DOI : 10.1007/BF01418789

I. Adeboye and G. Wei, On volumes of hyperbolic orbifolds, Algebraic & Geometric Topology, vol.3, issue.117, pp.215-233, 2012.
DOI : 10.1007/BF02948950

I. Adeboye and G. Wei, On volumes of complex hyperbolic orbifolds. Michigan Math, J, vol.63, issue.2, pp.355-369, 2014.

M. Belolipetsky and V. Emery, On volumes of arithmetic quotients of P O(n, 1) ? , n odd, Proc. Lond, pp.541-570, 2012.

A. F. Beardon, The geometry of discrete groups, volume 91 of Graduate Texts in Mathematics, 1995.

M. Belolipetsky, On volumes of arithmetic quotients of SO(1, n), Ann. Sc. Norm. Super. Pisa Cl. Sci, vol.3, issue.54, pp.749-770, 2004.

M. Belolipetsky, On volumes of arithmetic quotients of SO(1, n), Ann. Sc. Norm. Super. Pisa Cl. Sci, vol.3, issue.54, pp.749-770, 2004.

M. Belolipetsky, Addendum toOn volumes of arithmetic quotients of SO(1, n), Ann. Sc. Norm. Super. Pisa Cl. Sci. Ann. Sc. Norm. Super. Pisa Cl. Sci, vol.5, issue.62, pp.749-770263, 2004.

M. Belolipetsky, Hyperbolic orbifolds of small volume. arXiv preprint arXiv, pp.1402-5394, 2014.

M. Belolipetsky, Hyperbolic orbifolds of small volume. arXiv preprint arXiv, pp.1402-5394, 2014.

L. Arthur and . Besse, Einstein manifolds, Classics in Mathematics, 2008.

A. Borel and L. Ji, Compactifications of symmetric and locally symmetric spaces Mathematics : Theory & Applications, 2006.

P. Buser and H. Karcher, Gromov's almost flat manifolds, 1981.

A. Borel, Introduction aux groupes arithmétiques. Publications de l'Institut de Mathématique de l, XV. Actualités Scientifiques et Industrielles, No. 1341, 1969.

]. N. Bou07 and . Bourbaki, Éléments de mathématique, Algèbre. Chapitre, vol.9, 2007.

[. Cao, Balls in quaternionic hyperbolic manifolds, Kodai Mathematical Journal, vol.39, issue.2, pp.439-454, 2016.
DOI : 10.2996/kmj/1467830149

J. Cheeger and D. G. Ebin, Comparison theorems in Riemannian geometry, 2008.
DOI : 10.1090/chel/365

T. Chinburg and E. Friedman, The smallest arithmetic hyperbolic three-orbifold, Inventiones Mathematicae, vol.62, issue.3, pp.507-527, 1986.
DOI : 10.1007/BF01389265

L. [. Chen and . Greenberg, Hyperbolic spaces. In Contributions to analysis (a collection of papers dedicated to Lipman Bers), pp.49-87, 1974.
URL : https://hal.archives-ouvertes.fr/hal-01361103

K. Corlette, Archimedean Superrigidity and Hyperbolic Geometry, The Annals of Mathematics, vol.135, issue.1, pp.165-182, 1992.
DOI : 10.2307/2946567

N. [. Conway, B. B. Sloane-queen, and . Venkov, Sphere packings, lattices and groups, volume 290 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences With additional contributions by, 1999.

H. John, D. A. Conway, and . Smith, On quaternions and octonions : their geometry, arithmetic, and symmetry. A K Peters, Ltd, 2003.

I. Donald, T. Cartwright, and . Steger, Enumeration of the 50 fake projective planes, C. R. Math. Acad. Sci. Paris, vol.348, issue.12, pp.11-13, 2010.

R. Carter, G. Segal, and I. Macdonald, Lectures on Lie groups and Lie algebras, 1995.
DOI : 10.1017/CBO9781139172882

J. Dieudonné, Les d??terminants sur un corps non commutatif, Bulletin de la Société mathématique de France, vol.2, pp.27-45, 1943.
DOI : 10.24033/bsmf.1345

V. Emery, Du volume des quotients arithmétiques de l'espace hyperbolique, 2009.

B. A. David, C. Epstein, and . Petronio, An exposition of Poincaré's polyhedron theorem, Enseign. Math, vol.40, issue.212, pp.113-170, 1994.

E. Falbel, G. Francsics, and J. R. Parker, The geometry of the Gauss???Picard modular group, Mathematische Annalen, vol.89, issue.3, pp.459-508, 2011.
DOI : 10.1090/conm/501/09838

S. Friedland and S. Hersonsky, Jorgensen?s inequality for discrete groups in normed algebras, Duke Mathematical Journal, vol.69, issue.3, pp.593-614, 1993.
DOI : 10.1215/S0012-7094-93-06924-4

L. [. Fu, X. Li, and . Wang, A lower bound for the volumes of complex hyperbolic orbifolds, Geometriae Dedicata, vol.94, issue.1, pp.21-30, 2011.
DOI : 10.1215/S0012-7094-98-09418-2

R. Lester and . Ford, Automorphic functions, 1951.

R. Douglas, B. A. Farenick, and . Pidkowich, The spectral theorem in quaternions, Linear Algebra Appl, vol.371, pp.75-102, 2003.

E. Falbel and J. R. Parker, The geometry of the Eisenstein-Picard modular group, Duke Mathematical Journal, vol.131, issue.2, pp.249-289, 2006.
DOI : 10.1215/S0012-7094-06-13123-X

E. Falbel and V. Zocca, A Poincar??'s polyhedron theorem for complex hyperbolic geometry, Journal f??r die reine und angewandte Mathematik (Crelles Journal), vol.1999, issue.516, pp.133-158, 1999.
DOI : 10.1515/crll.1999.082

M. Gendulphe, Systole et rayon interne des vari??t??s hyperboliques non compactes, Geometry & Topology, vol.58, issue.4, pp.2039-2080, 2015.
DOI : 10.1007/BF02803403

S. Gallot, D. Hulin, and J. Lafontaine, Riemannian geometry . Universitext, 1990.
URL : https://hal.archives-ouvertes.fr/hal-00002870

W. Frederick, G. J. Gehring, and . Martin, Minimal co-volume hyperbolic lattices . I. The spherical points of a Kleinian group, Ann. of Math, vol.170, issue.21, pp.123-161, 2009.

M. William and . Goldman, Complex hyperbolic geometry. Oxford Mathematical Monographs, 1999.

A. Gray, The volume of a small geodesic ball of a Riemannian manifold. Michigan Math, J, vol.20, pp.329-344, 1973.

M. Gromov, Volume and bounded cohomology, Inst. Hautes Études Sci. Publ. Math, issue.56, pp.5-99, 1982.

M. Gromov, Hyperbolic Groups, Essays in group theory, pp.75-263, 1987.
DOI : 10.1007/978-1-4613-9586-7_3

M. Gromov and R. Schoen, Harmonic maps into singular spaces andp-adic superrigidity for lattices in groups of rank one, Publications math??matiques de l'IH??S, vol.1, issue.2, pp.165-246, 1992.
DOI : 10.1007/978-1-4684-9488-4

P. Günther, Einige Sätze über das Volumenelement eines Riemannschen Raumes, Publ. Math. Debrecen, vol.7, pp.78-93, 1960.

[. Helgason, Differential geometry, Lie groups, and symmetric spaces, Graduate Studies in Mathematics, vol.34, 2001.
DOI : 10.1090/gsm/034

T. Hild, The cusped hyperbolic orbifolds of minimal volume in dimensions less than ten, Journal of Algebra, vol.313, issue.1, pp.208-222, 2007.
DOI : 10.1016/j.jalgebra.2006.12.024

T. Hild, The cusped hyperbolic orbifolds of minimal volume in dimensions less than ten, Journal of Algebra, vol.313, issue.1, pp.208-222, 2007.
DOI : 10.1016/j.jalgebra.2006.12.024

[. Hirzebruch, Characteristic numbers of homogeneous domains, Seminars on analytic functions, pp.92-104, 1957.

]. F. Hir66 and . Hirzebruch, Topological methods in algebraic geometry Third enlarged edition . New appendix and translation from the second German edition by R. L. E. Schwarzenberger, with an additional section by, Band, vol.131, 1966.

T. Hild and R. Kellerhals, The FCC lattice and the cusped hyperbolic 4-orbifold of minimal volume, J. Lond. Math. Soc, issue.23, pp.75677-689, 2007.

]. Hol81 and . Holzapfel, Invariants of arithmetic ball quotient surfaces, Math. Nachr, vol.103, pp.117-153, 1981.

F. Hersonsky and . Paulin, On the volumes of complex hyperbolic manifolds, Duke Mathematical Journal, vol.84, issue.3, pp.719-737, 1996.
DOI : 10.1215/S0012-7094-96-08422-7

]. A. Hur92 and . Hurwitz, Ueber algebraische Gebilde mit eindeutigen Transformationen in sich, Math. Ann, vol.41, issue.3, pp.403-442

M. Kapovich, Representations of polygons of finite groups, Geometry & Topology, vol.81, issue.4, pp.1915-1951, 2005.
DOI : 10.1007/978-1-4684-9488-4

R. Kellerhals, Volumes of cusped hyperbolic manifolds, Topology, vol.37, issue.4, pp.719-734, 1998.
DOI : 10.1016/S0040-9383(97)00052-9

R. Kellerhals, Quaternions and some global properties of hyperbolic 5- manifolds. Canad, J. Math, vol.55, issue.5, pp.1080-1099, 2003.

R. Kellerhals, On the structure of hyperbolic manifolds, Israel Journal of Mathematics, vol.101, issue.1, pp.361-379, 2004.
DOI : 10.4153/CJM-1987-053-6

R. Kellerhals, Hyperbolic Orbifolds of Minimal Volume, Computational Methods and Function Theory, vol.309, issue.8, pp.465-481, 2014.
DOI : 10.1016/j.disc.2008.05.001

G. [. Ka?dan and . Margulis, A PROOF OF SELBERG'S CONJECTURE, Math. USSR- Sbornik, 1968.
DOI : 10.1070/SM1968v004n01ABEH002782

I. Kim and J. R. Parker, Geometry of quaternionic hyperbolic manifolds, Mathematical Proceedings of the Cambridge Philosophical Society, vol.135, issue.2, pp.291-320, 2003.
DOI : 10.1017/S030500410300687X

R. Kellerhals and T. Zehrt, The Gauss-Bonnet formula for hyperbolic manifolds of finite volume, Geometriae Dedicata, vol.84, issue.1/3, pp.49-62, 2001.
DOI : 10.1023/A:1010352829732

]. G. Mar89a and . Martin, On discrete Möbius groups in all dimensions : a generalization of Jørgensen's inequality, Acta Math, vol.163, pp.3-4253, 1989.

G. J. Martin, Balls in Hyperbolic Manifolds, Journal of the London Mathematical Society, vol.2, issue.2, pp.257-264, 1989.
DOI : 10.1112/jlms/s2-40.2.257

]. G. Mar91 and . Margulis, Discrete subgroups of semisimple Lie groups, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas, 1991.

R. Meyerhoff, The cusped hyperbolic 3-orbifold of minimum volume, Bulletin of the American Mathematical Society, vol.13, issue.2, pp.154-156, 1985.
DOI : 10.1090/S0273-0979-1985-15401-1

J. Milnor, On the 3-dimensional Brieskorn manifolds M (p, q, r) In Knots, groups, and 3-manifolds (Papers dedicated to the memory of R, Ann. of Math. Studies, issue.84, pp.175-225, 1975.

G. [. Marshall and . Martin, Minimal co-volume hyperbolic lattices, II: Simple torsion in a Kleinian group, Annals of Mathematics, vol.176, issue.1, pp.261-301, 2012.
DOI : 10.4007/annals.2012.176.1.4

G. D. Mostow and N. J. , Strong rigidity of locally symmetric spaces, Annals of Mathematics Studies, issue.78, 1973.

]. G. Mos80 and . Mostow, On a remarkable class of polyhedra in complex hyperbolic space, Pacific J. Math, vol.86, issue.1, pp.171-276, 1980.

W. John, J. D. Milnor, and N. J. Stasheff, Characteristic classes, Annals of Mathematics Studies, issue.76, 1974.

[. Barrett and O. Neill, The fundamental equations of a submersion, Michigan Math. J, vol.13, pp.459-469, 1966.

J. R. Parker, On the volumes of cusped, complex hyperbolic manifolds and orbifolds. Duke Math, J, vol.94, issue.3, pp.433-464, 1998.

J. R. Parker, Hyperbolic spaces [Phi15] Zoé Philippe. Maximal radius of quaternionic hyperbolic manifolds, Jyväskylä Lectures in Mathematics, vol.2, 2008.

Z. Philippe, Volume and Euler characteristic of quaternionic hyperbolic orbifolds

D. Anke and . Pohl, Ford fundamental domains in symmetric spaces of rank one, Geom. Dedicata, vol.147, pp.219-276, 2010.

A. Przeworski, Cones Embedded in Hyperbolic Manifolds, Journal of Differential Geometry, vol.58, issue.2, pp.219-232, 2001.
DOI : 10.4310/jdg/1090348325

G. Prasad and S. Yeung, Fake projective planes, Inventiones mathematicae, vol.62, issue.4, 2007.
DOI : 10.4310/AJM.2004.v8.n1.a9

J. G. Ratcliffe, Foundations of hyperbolic manifolds, Graduate Texts in Mathematics, vol.149, 2006.
DOI : 10.1007/978-1-4757-4013-4

A. Luis and . Santaló, Integral geometry and geometric probability, With a foreword by Mark Kac, Encyclopedia of Mathematics and its Applications, 1976.

P. Scott, The Geometries of 3-Manifolds, Bulletin of the London Mathematical Society, vol.15, issue.5, pp.401-487, 1983.
DOI : 10.1112/blms/15.5.401

C. Siegel, Some Remarks on Discontinuous Groups, The Annals of Mathematics, vol.46, issue.4, pp.708-718, 1945.
DOI : 10.2307/1969206

M. Spivak, A comprehensive introduction to differential geometry. Publish or Perish, 1999.

P. William and . Thurston, The geometry and topology of 3-manifolds Distributed by Princeton University. Disponible à l'adresse http, 1980.

H. Wang, Discrete nilpotent subgroups of Lie groups, Journal of Differential Geometry, vol.3, issue.3-4, pp.481-492, 1969.
DOI : 10.4310/jdg/1214429069

G. Warner, Harmonic analysis on semi-simple Lie groups. I, Die Grundlehren der mathematischen Wissenschaften, 1972.

]. P. Wat84 and . Waterman, An inscribed ball for Kleinian groups, Bull. London Math. Soc, vol.16, issue.5, pp.525-530, 1984.

J. M. Woodward, Integral lattices and hyperbolic manifolds, 2006.

B. Xie, J. Wang, and Y. Jiang, Balls in complex hyperbolic manifolds, Science China Mathematics, vol.16, issue.4, pp.767-774, 2014.
DOI : 10.1112/blms/16.5.525

A. Yamada, On Marden's universal constant of Fuchsian groups, II, Journal d'Analyse Math??matique, vol.4, issue.1, pp.234-248, 1982.
DOI : 10.1007/BF02803403

S. Yeung, Classification of surfaces of general type with Euler number 3, Journal f??r die reine und angewandte Mathematik (Crelles Journal), vol.2013, issue.679, pp.1-22, 2013.
DOI : 10.1515/CRELLE.2011.178

F. Zhang, Quaternions and matrices of quaternions, Linear Algebra and its Applications, vol.251, pp.21-57, 1997.
DOI : 10.1016/0024-3795(95)00543-9

R. J. Zimmer, Ergodic theory and semisimple groups, Monographs in Mathematics, vol.81, 1984.
DOI : 10.1007/978-1-4684-9488-4